# SDR CALA2025041403739

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Airbus A321-271NX
- Aircraft serial: 12061
- Aircraft time: 694 hours, 272 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MOMENTARY LAV SMOKE DURING FLIGHT LESS THAN 5 SECONDS NO INDICAT ION OF SMOKE FLIGHT ATTENDANTS STRONGLY SUSPECT PASSENGER OF VAPING IN LAVATORY.FIGHT ATTENDANTS INSPECTED ALL LAVATORIES, NO SIGN OR SMELL OF SMOKE. PERFORMED TEST OF SDF 1 AND SDF 2, NO FAULTS CURRENT OR PREVIOUS.POST FLIGHT SHOWS NO FAULTS.LAST LEG SHOWS NO FAULTS.GROUND TEST SHOS NO FAULTS.
